MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG. MONOPOLAR ELECTROSURGICAL PROBE, L-TIP, 33CM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

STRYKER ENDOSCOPY-SAN JOSE PKG. MONOPOLAR ELECTROSURGICAL PROBE, L-TIP, 33CM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Catalog Number 0250040112
Health Effect - Clinical Code Burn, Thermal (2530)
Date of Event 06/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that the patient was burned during procedure.
 
Additional Manufacturer Narrative
This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: hook cautery caused patient burn.- probable root cause: - poor autoclave reliability - contact forces - use error - insulation damage or inadequate insulation from manufacturing/ servicing.The reported failure mode will be monitored for future reoccurrence.The device manufacturer date is not known.
 
Event or Problem Description
It was reported that the patient was burned during procedure.

Brand Name
PKG. MONOPOLAR ELECTROSURGICAL PROBE, L-TIP, 33CM
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key8946463
Report Number0002936485-2019-00369
Device Sequence Number16666063
Product Code GCJ
UDI-Device Identifier37613327061346
UDI-Public37613327061346
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K934094
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0250040112
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/07/2019
Supplement Date Received by Manufacturer08/07/2019
Initial Report FDA Received Date08/29/2019
Supplement Report FDA Received Date10/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age42 YR